Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hausdorff dimension of Cantor sets and polynomial hulls


Author: Burglind Jöricke
Journal: Proc. Amer. Math. Soc. 134 (2006), 1347-1354
MSC (2000): Primary 32E20; Secondary 46J15, 46J20
Published electronically: October 7, 2005
MathSciNet review: 2199178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give examples of Cantor sets in $ \mathbb{C}^n$ of Hausdorff dimension 1 whose polynomial hulls have non-empty interior.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32E20, 46J15, 46J20

Retrieve articles in all journals with MSC (2000): 32E20, 46J15, 46J20


Additional Information

Burglind Jöricke
Affiliation: Department of Mathematics, Uppsala University, Box 480, S-751 06 Uppsala, Sweden
Email: joericke@math.uu.se

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08102-5
PII: S 0002-9939(05)08102-5
Keywords: Cantor sets, polynomial hulls, Hausdorff dimension.
Received by editor(s): November 25, 2004
Published electronically: October 7, 2005
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.